Year 2018, Volume 8, Issue 3, Pages 224 - 225 2018-09-28

A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization

Muhammet Arslan [1] , Bozkurt Gulek [2] , Murat Gedikoglu [3]

29 479

Iodide-induced sialadenitis (iodide mumps) is a rare complication of iodide-containing

contrast media administration. The phenomenon is, in fact, a form of aseptic

sialadenitis and is characterized by acute swelling of the salivary glands. The cause

of this condition is not yet entirely clear, but reports have been published in favor of

iodine concentration in the salivary glands. In this article, we present the first ever

case of iodide-induced sialadenitis reported in our country, which arose following a

percutaneous transarterial liver chemoembolization procedure.

contrast media, iodide mumps, sialadenitis, side effect
  • Katayama H, Yamaguchi K, Kozuka T, Takashima T, Seez P, Matsuura K. Adverse reactions to ionic and nonionic contrast media. A report from the Japanese Committee on the Safety of Contrast Media. Radiology 1990; 175.3: 621-628.
Primary Language en
Journal Section Articles
Authors

Author: Muhammet Arslan

Author: Bozkurt Gulek

Author: Murat Gedikoglu

Dates

Publication Date: September 28, 2018

Bibtex @case report { marusbed465500, journal = {Clinical and Experimental Health Sciences}, issn = {}, eissn = {2459-1459}, address = {Marmara University}, year = {2018}, volume = {8}, pages = {224 - 225}, doi = {}, title = {A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization}, key = {cite}, author = {Arslan, Muhammet and Gulek, Bozkurt and Gedikoglu, Murat} }
APA Arslan, M , Gulek, B , Gedikoglu, M . (2018). A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization. Clinical and Experimental Health Sciences, 8 (3), 224-225. Retrieved from http://dergipark.org.tr/marusbed/issue/39474/465500
MLA Arslan, M , Gulek, B , Gedikoglu, M . "A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization". Clinical and Experimental Health Sciences 8 (2018): 224-225 <http://dergipark.org.tr/marusbed/issue/39474/465500>
Chicago Arslan, M , Gulek, B , Gedikoglu, M . "A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization". Clinical and Experimental Health Sciences 8 (2018): 224-225
RIS TY - JOUR T1 - A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization AU - Muhammet Arslan , Bozkurt Gulek , Murat Gedikoglu Y1 - 2018 PY - 2018 N1 - DO - T2 - Clinical and Experimental Health Sciences JF - Journal JO - JOR SP - 224 EP - 225 VL - 8 IS - 3 SN - -2459-1459 M3 - UR - Y2 - 2019 ER -
EndNote %0 Clinical and Experimental Health Sciences A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization %A Muhammet Arslan , Bozkurt Gulek , Murat Gedikoglu %T A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization %D 2018 %J Clinical and Experimental Health Sciences %P -2459-1459 %V 8 %N 3 %R %U
ISNAD Arslan, Muhammet , Gulek, Bozkurt , Gedikoglu, Murat . "A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization". Clinical and Experimental Health Sciences 8 / 3 (September 2018): 224-225.
AMA Arslan M , Gulek B , Gedikoglu M . A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization. Clinical and Experimental Health Sciences. 2018; 8(3): 224-225.
Vancouver Arslan M , Gulek B , Gedikoglu M . A Rare Case of Iodide Mumps after Percutaneous Interventional Liver Transarterial Chemoembolization. Clinical and Experimental Health Sciences. 2018; 8(3): 225-224.